advertisement
Question
Posted by: WVW | 2011/07/18

Heavy Period &  Depo

Need Help Urgently
Good Day I have been on no conception for the past 4 years &  then on the 10 May 2011 i went on Depo because we would like to wait 6 months before trying again. I have been bleeding none stop for 3 months i have to go for my next injection on 25 jul - 3 aug but i dont want to go back I have very Heavy Bleeding &  it is starting to get to me is it ok for me not to go back or must i use something els to get my hormones back to normal i rather get pregnant now than to use anything els please All advise will be appreciate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try using the Pill for a few months. This should regulate your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: gynaedoc | 2011/07/21

Try using the Pill for a few months. This should regulate your cycle.

Best wishes

Reply to gynaedoc
Posted by: Mel | 2011/07/19

Yes he will be able to tell you what best. I''ve got an appointment with my gynae next month because i''m struggling to get pregnant after these depo shots i didn''t struggle getting pregnant with my first baby i was on nur isterate injection for 5 years without any problems. I hope everything work out the way you want them too.

Reply to Mel
Posted by: WVW | 2011/07/19

Thank you mel no i will rather just wait for it to waer off i am to affraid for hormone problems but i would like to hear the Gyneadocs answer if she thinks i must just go on the pill for a month or two or just leaf it to wear of on its on but i would like to become pregnant by the end of the year Have a nice day

Reply to WVW
Posted by: Mel | 2011/07/18

If you don''t want to get pregnant now I suggest you go on the pill when you are suppose to go for the next injection it should stop the bleeding as well or you can just wait for the injection to wear off I don''t know how long it will take. I gained 15kg I regret ever going on depo. They say that there''s nothing you can take to get depo out of your system faster and I really hope for your sake it doesn''t take too long.

Reply to Mel
Posted by: WVW | 2011/07/18

Thank you Mel I was a big Idiot to go for this from the start but i just wanted to wait for 6 months before trying to fall pregnant But now i will rather be pregnant then what i got now Terrible mood swings Boobs that is tender &  gained 4 kg in 3 months. Do i need to take any thing or can i just not go back to the clinic i can not stand to have 24 h bleeding for this long i feel drained Thank you

Reply to WVW
Posted by: Mel | 2011/07/18

Please don''t go back for another injection I''ve been on depo I gained alot of weight had terrible moodswings I''ve been off for a year trying to get pregnant it takes a long long time for fertility to come back and when you google depo you will see it''s got a black box warning, do yourself a favour and don''t go for another injection you won''t regret it. Good luck

Reply to Mel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement